# SDR CA960507007

- Difficulty date: April 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- Engine: Pwa JT8D7B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Ruptured
- Location: Flange Anti-Ice
- Component: Pwa, 652673822
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: J, A, E

## Discrepancy

(CAN)#2 ENGINE ANTI-ICE C.B. TRIPPED AND WOULD NOT RESET. #2 OIL PRESSURE/BYPASS ILUMINATED. #2 SHUTDOWN. AIR SUPPLY DUCT FROM 13TH STAGE TO NOSE COWL ANTI-ICE AND FUEL HEAT HAD RUPTURED AT THE ATTACH FLANGE FOR THE ANTI-ICE VALVE CAUSING THE WIRING HARNESS DAMAGE BY EXPOSURE TO STAGE 13 AIR.
